# SDR COMA9660011

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004882
- Condition: Smoking
- Location: Cabin
- Part time: 3,539 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE APU WAS OPERATING AND AC PACKS IN OPERATION, THE CABIN BEGAN TO FILL WITH SMOKE.  SEVERAL SECONDS LATER THE APU AUTO-SHUTDOWN OCCURRED.
